# SDR 03FDEA01516

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01548 CRACKED STRINGER, BS 720B 4 STR 15R.  REMOVED DAMAGED PORTION OF STR 15R AT BS 720B 4 IAW SRM 53-10-3 FIG 5. HFEC   INSPECTION ON PERPHERY OF CUTOUT NO CRACKS NOTED. FABRICATED ALODINED, PRIMED   AND INSTALLED ALL REPAIR PARTS IAW SRM 53-10-3 FIG 5.
